Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What is the reason for swollen forehead and headache ?

i have a swollen forehead with a serious headache , which letter entered my teeth and removed almost all of my teeth, how can this be treated?
Asked On : Wed, 15 Jun 2011
Answers:  2 Views:  622
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HELLO MR,WHAT ARE YOU SAYING FROM FOREHEAD TO TEETH&REMOVED? IF IT IS IN FORE HEAD REGION SWOLLEN ITS FRONTAL SINISITUS,IF ON CHEEKS(AREA BELOW THE EYE,BETWEEN EARS&BESIDE NOSE)IT,MIGHT BE MAXILLARY SINISITES(COMMON),ANY WAY WE NEED CLEAR INFORMATION IN THIS.
Answered: Thu, 16 Jun 2011
I find this answer helpful
OBGYN Dr. Reji. D's  Response
hi
welcome to healthcaremagic forum
your history s/o sinusitis so consult an ent specialist to evaluate your problem.don't worry it can be treated with proper broad spectrum antibiotics and anti allergic medications if collection is more then it has to be removed by fess
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor